| Model Number |
PCF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign material in the air water cylinder, the air water tube, the jet tube, and the control section.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material adhering to the air/water cylinder, the air/water supply channel, and the auxiliary water channel.It was not possible to identify the foreign matter.There was no physical damage confirmed at the place where the foreign material remained in the device.Based on the investigation results, a definitive root cause could not be determined the event can be detected and prevented in accordance with the following ifu.The detection method is described in chapter 3 preparation and inspection of the gif/cf/pcf-190 series operation manual.Preventive measures are described in chapter 5, "reprocessing the endoscope," of the instruction manual gif/cf/pcf-190 series reprocessing manual.Olympus will continue to monitor field performance for this device.